Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Numbness on face, tightness on throat, burning sensation on back and stomach gurgling. Required treatment?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 364 Questions
I have a burning sensation on the left side of my back and stomach gurgling, my face is a bit numb and my throat a bit tight. I had a bit of burning before, but i ate late at night a burrito but i took tums and drank a lot of water.
Posted Thu, 25 Apr 2013 in General Health
Answered by Dr. Enrique Molina 33 minutes later
Certain foods can stimulate acid secretion from the stomach, therefore can give you a burning sensation in your stomach area and even in your chest if the acid refluxes into your esophagus.
If these episodes of pain occur frequently you should look into modifying your diet: you should avoid or minimize tomatoes, coffee, alcohol, mints, chocolate, spices, smoking cigarrettes.
Regarding your back pain it could be either something related to your muscles, kidney or pancreas. A physical examination by a doctor would help determine the cause.
The tingling sensation and numbness in your face plus the sore throat seems its all from tue allergic reaction to shrimp that you described from last night.
You can consult with a doctor to see if an anti acid medication may be indicated.
Hope that helps!
Above answer was peer-reviewed by
Follow-up: Numbness on face, tightness on throat, burning sensation on back and stomach gurgling. Required treatment? 2 minutes later
I have a burning sensation on the left hand side of my back, i don't have stomach, though it sounds like my stomach is gurgling a lot.
i think i mislabeled my issues, since there is no pain in my stomach, it is just gurgling.
Answered by Dr. Enrique Molina 3 hours later
The gurgling is likely from your intestines moving and contracting more often. This is usually multifactorial and it is difficult to pinpoint the cause, however medications can do this, particularly if you got steroids or anthistaminics due to your recent allergic reaction. This "gurgling" should resolve on its own, and it is nothing concerning.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor